default-icon
Primolut N
I have taken primolut N to delay periods. There is blood like discharge but very less. (Not regular periods) Should i continue? The doctor prescribed 2 pills every but was sceptical because i started the medication very late. Can anyone give me a concrete answer about this? Something with a remedy as to what to do next?
622 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

U can continue
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +194
Consult with a doctor
Online now
Can get periods
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Continue it dont worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Can continue
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.